# SDR SIMA20140730004

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,337 hours, 25,493 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ON EICAS.  COMPLIED WITH ETN-EM-72-034.  BORESCOPE ON BOTH ENGS REQUESTED.
